Mathematics: Page 51: International Journal of Science and Research (IJSR)
International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Call for Papers | Fully Refereed | Open Access | Double Blind Peer Reviewed

ISSN: 2319-7064

International Journal of Science and Research (IJSR)

Mathematics

Downloads: 132 | Views: 866

Mathematics, India, Volume 5 Issue 4, April 2016

Pages: 1292 - 1295

On Nano (1,2)* Generalized - Closed Sets in Nano Bitopological Space

K. Bhuvaneswari | H. Rasya Banu

Downloads: 132 | Views: 772

Mathematics, China, Volume 5 Issue 6, June 2016

Pages: 1872 - 1875

On the Compound Poisson Model with Debit Interest under Absolute Ruin

Dingjie Fu | Yan Guo

Downloads: 132 | Views: 919

Mathematics, India, Volume 5 Issue 6, June 2016

Pages: 2428 - 2432

An Application of Similarity Measure of Intuitionistic Fuzzy Soft Sets Based on Set Theoretical Approach

Dr. N. Sarala | B. Suganya

Downloads: 132 | Views: 699

Mathematics, India, Volume 5 Issue 7, July 2016

Pages: 1015 - 1018

3-Equitable Labeling in Context of the Barycentric Subdivision of Cycle Related Graph

I. I. Jadav | G. V. Ghodasara

Downloads: 132 | Views: 850

Mathematics, India, Volume 5 Issue 8, August 2016

Pages: 1793 - 1795

Implication of Advanced Vogel Approximation Method

Lakhveer Kaur

Downloads: 132 | Views: 688

Mathematics, Iraq, Volume 6 Issue 4, April 2017

Pages: 1610 - 1614

T-Pure Fuzzy Submodules

Hatam Y. Khalaf | Shaymaa A. Muheyaddin

Downloads: 132 | Views: 714

Mathematics, India, Volume 6 Issue 7, July 2017

Pages: 545 - 546

Stretch Curvature Tensor of h-Isotropic Non-Riemannian Finsler Manifold

T.S. Chauhan

Downloads: 132 | Views: 684

Mathematics, Indonesia, Volume 7 Issue 6, June 2018

Pages: 1440 - 1447

Nonparametric Statistics: A Mixtures of Finite Polya Trees

Asri Ode Samura

Downloads: 132 | Views: 1082

Mathematics, India, Volume 8 Issue 9, September 2019

Pages: 951 - 953

A Study on Charpits Method for Finding the Solution of Nonlinear Partial Differential Equations of First Order with Three Independent Variables

Dr. Gitumani Sarma | Vezhopalu

Downloads: 132 | Views: 815

Mathematics, Mali, Volume 8 Issue 11, November 2019

Pages: 1173 - 1178

BLS Curves with Embedding Degrees 9, 15, 21 and 27 against Small-Subgroup Attacks

Mahamadou Abdou Toure | Karim Samake | Sinaly Traore

Top

Confirm Your Share

Enter your details so IJSR can confirm this sharing activity.

Your details are used to validate this share and protect the award process from duplicate or false activity.